# SDR CA991229031

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 13,181 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Condition: Broken
- Location: Clutch Assy
- Part time: 446 hours
- Component: Engine/Transmiss, Hughes, 369A535041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300 HOUR INSPECTION OF THE O/R CLUTCH ASSY, THE SPRAG ASSY (S/N 5433) WAS FOUND TO HAVE A PIECE OF ONE OF THE SPAGS BROKEN OFF. THE PIECE WAS APPRX 1/4 X 1/4 INCH AND CAME FROM THE INSIDE DIAMETER OF THE SPRAG CLUTCH.
